# SDR USAABB02034

- Difficulty date: March 19, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - GIRT BAR ENGAGEMENT LIGHT DID NOT ILLUMINATE WITH SLIDE ARMING LEVER IN THE ARMED POSITION (L1 DOOR).  MAINTENANCE REINSTALLED THE GIRT BAR.  (M)
